# SDR AALA202011279011

- Difficulty date: October 14, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 41,202 hours, 14,785 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND WEAR ON TRAILING EDGE OF SLAT NR 3 AREA MEASURING L=0.767 INCH, W=0.466 INCH, D=0.002 INCH.  PERFORMED PERMANENT REPAIR LOCATED ON TRAILING EDGE SLAT 3 ON RIGHT WING, IAW A321 SRM 57-44-21-300-006 FIGURE 002 SHEET 04.
